# SDR UHLA201510090792

- Difficulty date: October 9, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 27,217 hours, 17,966 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AROUND THE FASTENER HOLES ON THE AFT CARGO FORWARD AND AFT LOWER CORNER SEAL REST.  MAINTENANCE R & R THE FORWARD AND AFT LOWER CORNER SEAL REST IAW SRM 53-23-29.
